RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 482, Number 2, Pages 137–141 (Mi dan40768)  

On the Periodicity of Continued Fractions in Hyperelliptic Fields over Quadratic Constant Field

V. P. Platonov, V. S. Zhgoon, G. V. Fedorov

Scientific Research Institute for System Studies of RAS, Moscow

Funding Agency Grant Number
Russian Science Foundation 16-11-10111
This work was supported by the Russian Science Foundation, project no. 16-11-10111.


DOI: https://doi.org/10.31857/S086956520003159-7


English version:
Doklady Mathematics, 2018, 98:2, 430–434

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan40768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019